Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Linear and nonlinear tails II: exact decay rates in spherical symmetry
Authors: Szpak, Nikodem; Bizon, Piotr; Chmaj, Tadeusz; Rostworowski, Andrzej
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Hyperbolic Differential Equations
Volume: 6
Start Page: 107
End Page: 125
Document Type: Article
ID: 328171.0
 
Full text / Content available
Linear and nonlinear tails I: general results and perturbation theory
Authors: Szpak, Nikodem
Date of Publication (YYYY-MM-DD): 2008-12
Title of Journal: Journal of Hyperbolic Differential Equations
Volume: 5
Issue / Number: 4
Start Page: 741
End Page: 765
Document Type: Article
ID: 328165.0
 
Full text / Content available
Spontaneous particle creation in time-dependent overcritical fields
Authors: Szpak, Nikodem
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal of Physics A
Volume: 41
Issue / Number: 16
Sequence Number of Article: 164059
Document Type: Article
ID: 271916.0
 
Full text / Content available
Quasinormal mode expansion and the exact solution of the Cauchy problem for wave equations
Authors: Szpak, Nikodem
Document Type: Article
ID: 271915.0
 
Full text / Content available
Weighted-L∞ and pointwise space-time decay estimates for wave equations with potentials and initial data of low regularity
Authors: Szpak, Nikodem
Title of Journal: Journal of Hyperbolic Differential Equations
Document Type: Article
ID: 319987.0
 
Full text / Content available
Simple proof of a useful pointwise estimate for the wave equation
Authors: Szpak, Nikodem
Title of Journal: Letters in Mathematical Physics
Document Type: Article
ID: 319988.0
 
Full text / Content available
Global pointwise decay estimates for defocusing radial nonlinear wave equations
Authors: Bieli, Roger; Szpak, Nikodem
Title of Journal: Communications in Partial Differential Equations
Document Type: Article
ID: 429175.0
 
Full text / Content available
Asymptotics from scaling for nonlinear wave equations
Authors: Szpak, Nikodem
Title of Journal: Communications in Partial Differential Equations
Document Type: Article
ID: 434006.0
 
Full text / Content available
Comment on "Late-time tails of a self-gravitating scalar field revisited" by Bizon et al: The leading order asymptotics
Authors: Szpak, Nikodem
Title of Journal: Classical and Quantum Gravity
Volume: 26
Issue / Number: 24
Sequence Number of Article: 248001
Document Type: Article
ID: 434020.0
 
Full text / Content available
Late-time attractor for the cubic nonlinear wave equation
Authors: Szpak, Nikodem
Document Type: Article
ID: 436322.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.